# SDR IPXA2025012825996

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 19,361 hours, 11,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WOULD NOT ARM. COULD NOT MOVE DOOR SLIDE ARM TO RIGHT.   CLEARED DEBRIS FROM FLOOR FITTINGS AND GRIT BAR AND ACCOMPLISHED FUNCTIONAL TEST F REF AMM 52-10-30/501. OP'S CHECK GOOD. ITEM HAS NO HISTORY.  OSD: 1/28/2025
